# SDR A6WA201543280

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR RT BRAIDED HYD LINE RUNNING THRU INTERCOSTAL AT STRINGER 9R, BETWEEN FRAMES 645 & 672 IN THE AFT EQUIPMENT BAY IS CHAFED, REPAIRED.
